Skew generalized power series rings

Ryszard Mazurek

Abstract

n/a
Author Ryszard Mazurek (FCS / DTCS)
Ryszard Mazurek,,
- Department of Theoretical Computer Science
Pages133-134
Book Joint Meeting of Mathematical Society and the Polish Mathematical Society : Abstracts of talks, 2014
Internal identifier000033924
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?